# SDR 4TXA2023010410001

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 13,864 hours, 9,906 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Part number: 8200048701
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING EXIT SIGN ASSEMBLY AFT OVERHEAD CABIN HAS A STRING OF LIGHTS INOP.  FOUND DURING ROUTINE MAINTENANCE.  SUSPECT BAD CIRCUIT BOARD.  REPLACEMENT PART AVAILABLE.
